Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 7, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Feb 11, 2011, 5:20 AM EST for 6 counties in Florida. It took effect at Feb 12, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 5:20 AM EST (10:20 UTC)
- In effect from
- Feb 12, 2011, 12:00 PM EST
- Expired
- Feb 12, 2011, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238 WWUS82 KTBW 111020 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 520 AM EST FRI FEB 11 2011 ...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON... .A VERY DRY AIRMASS WILL PUSH INTO THE FLORIDA PENINSULA OVER THE WEEKEND PRODUCING CRITICALLY LOW RELATIVE HUMIDITY. FLZ039-042-043-048>052-055>057-060>062-065-121100- /O.UPG.KTBW.FW.A.0006.110212T1700Z-110212T2300Z/ /O.NEW.KTBW.FW.W.0007.110212T1700Z-110212T2300Z/ /O.NEW.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 520 AM EST FRI FEB 11 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. A STRONG AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE WEEKEND. NORTHERLY WINDS WILL HELP TO PUSH DRY AIR ALL THE WAY INTO FAR SOUTHERN FLORIDA. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS DURING SATURDAY AFTERNOON. LOWEST VALUES ARE EXPECTED TO BE AROUND 25 PERCENT ACROSS THE NATURE COAST. SIMILAR CONDITIONS ARE ANTICIPATED SUNDAY AFTERNOON...BUT RELATIVE HUMIDITY VALUES COULD FALL INTO THE LOWER 20S ACROSS MOST INLAND AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ PRC
3 follow-up statements
898 WWUS82 KTBW 120956 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 456 AM EST SAT FEB 12 2011 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON... .A VERY DRY AIRMASS WILL PUSH INTO THE FLORIDA PENINSULA THIS WEEKEND PRODUCING CRITICALLY LOW RELATIVE HUMIDITY. FLZ039-042-043-048>052-055>057-060>062-065-122300- /O.CON.KTBW.FW.W.0007.110212T1700Z-110212T2300Z/ /O.CON.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 456 AM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A STRONG AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE WEEKEND. NORTHERLY WINDS WILL HELP TO PUSH DRY AIR ALL THE WAY INTO FAR SOUTHERN FLORIDA. RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS DURING SATURDAY AFTERNOON. LOWEST VALUES ARE EXPECTED TO BE AROUND 20 PERCENT ACROSS THE NATURE COAST. SIMILAR CONDITIONS ARE ANTICIPATED SUNDAY AFTERNOON...BUT RELATIVE HUMIDITY VALUES COULD FALL INTO THE LOWER 20S ACROSS MOST INLAND AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
406 WWUS82 KTBW 121811 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 111 PM EST SAT FEB 12 2011 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR TOMORROW AFTERNOON... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR ALL COUNTIES EXCEPT FOR PINELLAS... .A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE AREA THROUGH THE WEEKEND. CRITICALLY LOW RELATIVE HUMIDITY IS EXPECTED. FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200- /O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/ /O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ /O.NEW.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/ /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 111 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20 PERCENT. EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES CENTERED OVER THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ050-131200- /O.UPG.KTBW.FW.A.0007.110213T1700Z-110213T2300Z/ /O.NEW.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ PINELLAS- 111 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
298 WWUS82 KTBW 122004 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 304 PM EST SAT FEB 12 2011 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND FOR TOMORROW AFTERNOON... ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR ALL COUNTIES... ...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR ALL COUNTIES EXCEPT PINELLAS... .A SIGNIFICANTLY DRY AIR MASS WILL CONTINUE TO SETTLE OVER THE AREA THROUGH THE NEXT SEVERAL DAYS. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED. FLZ039-042-043-048-049-051-052-055>057-060>062-065-131200- /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ /O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ /O.CON.KTBW.FW.A.0008.110214T1600Z-110215T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 304 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION OVER THE NEXT SEVERAL DAYS ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. SOME INTERIOR LOCATIONS MAY SEE RELATIVE HUMIDITY DROP AS LOW AS 20 PERCENT. EXPECTING SIMILAR CONDITIONS ON MONDAY AS THE RIDGE BECOMES CENTERED OVER THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ050-131200- /O.CON.KTBW.FW.W.0007.000000T0000Z-110212T2300Z/ /O.CON.KTBW.FW.W.0008.110213T1600Z-110214T0000Z/ PINELLAS- 304 PM EST SAT FEB 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. STRONG RIDGING WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND ALLOWING A MUCH DRIER AIR MASS TO FILTER THROUGH THE PENINSULA. EXPECT RELATIVE HUMIDITY TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Feb 11, 3:34 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Feb 11, 3:34 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
334 AM EST FRI FEB 11 2011
.SYNOPSIS...
THE PATTERN ALOFT EARLY THIS MORNING HAS A LOW OVER THE GULF OF
ALASKA...A RIDGE OFFSHORE CA REACHING TO BRITISH COLUMBIA,,,AND
A LARGE SCALE TROUGH FROM HUDSON BAY TO THE GULF COAST REGION. AT
THE SURFACE HIGH PRESSURE SPRAWLS FROM THE GREAT BASIN ACROSS THE
SOUTHERN PLAINS TO THE MID-ATLANTIC STATES...A WARM FRONT IS
APPROACHING THE UPPER MIDWEST...AND A FRONT LINGERS ACROSS FAR
SOUTH FL.
&&
.SHORT TERM (TODAY THROUGH SUNDAY)...
THE PACIFIC UPPER RIDGE PUSHES ONSHORE DURING THE WEEKEND WITH THE
LARGE SCALE TROUGH SHIFTING TO THE EASTERN SEABOARD. A WEAK WAVE ON
THE ATLANTIC PORTION OF THE BOUNDARY ACROSS SOUTH FL DEEPENS INTO
A LOW TODAY AND TRACKS UP ALONG THE EAST U.S. COAST...DRAGGING THE
BOUNDARY BEYOND THE STATE TONIGHT. AS THE UPPER RIDGE MOVES INTO THE
WESTERN STATES THE SOUTHERN PLAINS SURFACE RIDGE BUILDS/RIDGES
EAST...DOMINATING THE EAST GULF AND FL SAT AND SUN.
MOISTURE BEHIND THE LINGERING BOUNDARY AND THE WAVE/LOW EAST OF THE
STATES WILL SUPPORT CONSIDERABLE CLOUDINESS TODAY ALONG WITH SLIGHT
CHANCE/CHANCE SHOWERS FOR ROUGHLY THE SOUTHERN HALF OF THE CWA. HAVE
GENERALLY LEANED TOWARD THE GFS FOR THIS FORECAST WITH THE
EXCEPTION OF THE POPS TODAY. THESE SEEM SLIGHTLY OVER DONE AND HAVE
UNDER CUT THEM. THE CLOUDS WILL BEGIN TO CLEAR LATER THIS AFTERNOON
AND EVENING...FROM NORTH TO SOUTH. ONLY A FEW EVENING SHOWERS ARE
EXPECTED IN THE FAR SOUTH AS THE BOUNDARY PULLS AWAY. TEMPERATURES
RUN BELOW NORMAL THROUGH THE WEEKEND...HIGHS IN THE 60S TO AROUND 70
WITH LOWS IN THE 30S AND 40S. ISOLATED POCKETS OF THE NATURE COAST
MAY SEE LOWS SUN MORNING BRIEFLY HIT FREEZING.
.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
OVERALL FORECAST REMAINS UNCHANGED AS MID/UPPER LEVEL TROUGH ALONG
THE EASTERN U.S. SEABOARD WILL MOVE EAST OUT INTO THE ATLANTIC OCEAN
WITH SOME RIDGING BUILDING INTO THE EASTERN UNITED STATES. MEANWHILE
AT THE SURFACE...HIGH PRESSURE OVER THE GULF MONDAY WILL BE
REINFORCED AND REPLACED BY ANOTHER STRONGER HIGH THAT WILL MOVE
FROM THE CENTRAL PLAINS EARLY IN THE WEEK TO OFF THE SOUTHEAST U.S.
COAST LATE IN THE WEEK. THUS EXPECT A CONTINUATION OF THE FAIR DRY
WEATHER THROUGH THE PERIOD WITH TEMPERATURES GRADUALLY MODERATING
FROM A FEW DEGREES BELOW NORMAL MONDAY TO A FEW DEGREES ABOVE NORMAL
BY MIDWEEK.
&&
.AVIATION...
WIDESPREAD IFR/LOCAL LIFR CEILINGS WITH SOME AREAS OF MVFR
VISIBILITIES IN FOG AND LIGHT RAIN WILL PERSIST THROUGH MOST OF THE
MORNING HOURS...THEN GRADUAL IMPROVEMENT IS ANTICIPATED THIS
AFTERNOON AS DRIER AIR MOVES INTO THE REGION. VFR CONDITIONS SHOULD
RETURN DURING THE AFTERNOON HOURS AT TPA/PIE/SRQ...BUT NOT UNTIL
EVENING AT FMY/RSW.
&&
.MARINE...
HIGH PRESSURE BUILDS IN AND DOMINATES THE GULF REGION THROUGH MID
NEXT WEEK WITH NORTHERLY WINDS ON THE COASTAL WATERS. SPEEDS
GENERALLY 15KT OR LESS ALTHOUGH THE OUTER WATERS WILL RUN AROUND
20KT TONIGHT AND SAT...WITH AN ADVISORY LIKELY.
&&
.FIRE WEATHER...
CLOUDS ALONG WITH SOME PRECIPITATION SHOULD PRECLUDE ANY LOW RH
CONCERNS TODAY. HOWEVER BY SAT DRY AIR BECOMES ENTRENCHED AND
CONTINUES SUN WITH LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT
BOTH DAYS. THE WATCH SAT WILL BE UPGRADED TO A WARNING AND A WATCH
GOES INTO EFFECT FOR SUN...FOR ALL LOCATIONS. SIMILAR DRY CONDITIONS
CAN BE EXPECTED AGAIN MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 64 45 65 42 / 20 10 5 0
FMY 71 51 69 44 / 40 20 5 0
GIF 66 44 66 41 / 20 10 5 0
SRQ 65 47 64 42 / 20 10 5 0
BKV 64 37 64 32 / 10 10 5 0
SPG 62 48 61 46 / 20 10 5 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TO 6 PM EST SATURDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-
HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...09/RUDE
LONG TERM/AVIATION...69/CLOSEHazardous weather outlook, Feb 11, 4:24 AM EST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 424 AM EST FRI FEB 11 2011 FLZ039-042-043-048>052-055>057-060>062-065-112130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 424 AM EST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST TONIGHT WITH WINDS ON GULF WATERS 20 OR MORE NAUTICAL MILES OFFSHORE BECOMING AROUND 20 KNOTS...MAKING A SMALL CRAFT ADVISORY LIKELY FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HIGH PRESSURE BUILDS IN AND DOMINATES THE GULF REGION WITH DRY CONDITIONS UNDER PARTLY CLOUDY SKIES FOR MOST OF NEXT WEEK. ...FIRE WEATHER IMPACT... ABUNDANT DRY AIR MOVING INTO THE AREA OVER THE WEEKEND RESULTS IN RELATIVE HUMIDITY VALUES AT OR BELOW CRITICAL VALUES...PROVIDING FAVORABLE CONDITIONS FOR THE SPREAD OF WILD FIRES. A RED FLAG WARNING IS IN EFFECT SATURDAY WITH A FIRE WEATHER WATCH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 5:20 AM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 32 hr |
| Feb 11, 1:48 PM EST | Freeze Watch | TBW | Sumter | 12 hr |
| Feb 11, 1:48 PM EST | Small Craft Advisory | TBW | 27 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.